If you happen to take too much Menest, overdose symptoms may include nausea, vomiting, and vaginal bleeding. However, no serious problems have occurred in reported overdose cases. If treatment is necessary for a Menest overdose, your healthcare provider may provide supportive care (which consists of treating the symptoms that occur as a result of the overdose).
Menest® (esterified estrogens) is a prescription hormone replacement medication. The effects of a Menest overdose are unlikely to be serious but may vary depending on a number of factors, including the age and sex of the person who took the overdose and the Menest dosage.
If you happen to overdose on Menest, please seek immediate medical attention.
Fortunately, a Menest overdose is unlikely to cause serious problems. Even in cases when young children overdosed on estrogen medications (such as Menest), no serious problems occurred.
In females (even in young girls), an overdose of Menest may cause temporary vaginal bleeding. Because estrogens can be irritating to the stomach, an overdose with Menest is likely to cause nausea and vomiting.
It is not known how to best treat a Menest overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though a Menest overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Menest.